On Katugampola Laplace transform

Volume 9, Issue 2, Article 5 - 2020

Authors: Mohammed S. El-Khatib; Tariq O. Salim; Atta A.K. Abu Hany

Copyright © 2020 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File


The aim of this article is to introduce a new form for the Laplace transform. This new definition will be considered as one of the generalizations of the usual (classical) Laplace transform. We employ the new ”Katugampola derivative”, which obeys classical properties and define Katugampola Laplace transform. We obtain some properties of this transform and find the relation between the Katugampola Laplace transform and the usual Laplace one.

How To Cite This Article

M. El-Khatib, T. Salim and A. Abu Hany, On Katugampola Laplace transform, General Letters in Mathematics, 9(2) (2020), 93-100. https://doi.org/10.31559/glm2020.9.2.5